Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 576134, 8 pages
http://dx.doi.org/10.1155/2015/576134
Research Article

Lebesgue Decomposition Theorem and Weak Radon-Nikodým Theorem for Generalized Fuzzy Number Measures

1College of Mathematics and Information Science, Hebei University, Baoding 071002, China
2School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

Received 17 September 2015; Accepted 27 October 2015

Academic Editor: Luisa Di Piazza

Copyright © 2015 Cai-Li Zhou and Fu-Gui Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Lebesgue type decomposition theorem and weak Radon-Nikodým theorem for fuzzy valued measures in separable Banach spaces are established.